Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

Rosacea And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

IS ROSACEA ASSOCIATED WITH HIV?

Posted by Anonymous, 3 Replies
Hello,
I was just wondering if anyone could tell me if the skin condition rosacea is associated with HIV. I have read that it is and that it isn't. Does anyone know the exact answer? Thanks. Read more »

RASH

Posted by Anonymous, 1 Reply
hello

Does rash on the face count as a symptom of ARS? I havent really seen how rash associated with HIV infection looks like..but can we have it on the face? Also I have had swelling in the neck , armpis and groin region. My risk was low to moderate... Read more »

my story

Posted by worriedworried, 2 Replies
Hi Everyone,

I want to thank everyone here for all of your time and selfless help. This site has been my best friend at times and worst enemy- sending me into a sprial of worrying and sleepless nights assessing my risks, past partners, and wondering... Read more »

Flushing

Posted by Anonymous, 3 Replies
i have red face for a few months now. im wondering if this may be what is said to be flushing from hiv. I am ver woorid and don't know where to go from here. Can anyone help me with what flushing is?

Read more »

So frustrated-please help

Posted by AtWitsEnd, 7 Replies
My partner and I have been together for over 12 years. I knew he was HIV pos going into it-I didn't care. I love him. Lately, its becoming hard to do so. I'm HIV negative, btw.

For years I begged him to see a doctor, he never did. That is, until he... Read more »
Ask the Experts

ROSACEA CAUSE ?

I have been taking Reyataz, Norvir and Truvada. When I first started meds I had seborheic dermatitis. That seem to have cleared. I am now on meds 14 months and I have in the last month developed rosacea on my nose, on the sides and on forehead...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Rosacea has not been linked to your current HIV regimen. Rosacea occurs on the general population so it can be tough to nail down any linkage between a particular drug and that condition when the rate is low in a given population overall. I have a... Read more »

Rosacea Treatment

I'm 33 and have had HIV for 3 years, my cd4 count is 260, unfortunately I have Rosacea and am interested in using Intense Pulsed Light to treat it? Would you consider it OK to do so? Many thanks. ...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Treatment of dermatological conditions such as you describe is well tolerated in most HIV+ patients. KH... Read more »

Allergy shots, Exzema/ Rosacea, Cosmetic Treatment

Dr. HenryThis is all new to me; I've posted and few questions and wanted to thank you for responses. I'm receiving public care, although I'm appreciative, but as the saying goes "you get what you pay for". With that said,...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I do recommend informing your doctors about your HIV status. Many allergy treatments/shots may not work well while the CD4 count is low. Your caution about adding more medications for the time being is warranted since the highest priority should be... Read more »

Rosacea

I am experiencing facial flushing, and the skin on my face and ear lobes burns like a razor burn would feel. I have had it several days now, and I had this happen to me a couple of months ago. I am currently on Norvir, Agenerase, Ziagen, and d4t....
Brian Boyle, M.D., J.D.

Response from Brian Boyle, M.D., J.D.

Cornell University, Weill Medical College
Yes, it is possible that it can be caused by one, or several, of your medications, but it is somewhat late for that to be the case and your symptoms are not completely typical. Still, it is possible that you are having an abacavir (Ziagen)... Read more »
Articles
TheBody.com

HIV News & Views, October 20, 2011

HIV News & Views, October 20, 2011 October 20, 2011 Top Stories at TheBody.com News & Views Library Change/Update Subscription HIV/AIDS Blog Central HIV Treatment & Health Issues HIV in the... Read more »
TheBody.com

HIV News & Views, July 19, 2012

HIV News & Views, July 19, 2012 July 19, 2012 Top Stories at TheBody.com News & Views Library Change/Update Subscription Blog Central HIV Treatment & Health Issues HIV News & Policy ... Read more »
U.S. Health Resources and Services Administration

A Clinical Guide to Supportive and Palliative Care for HIV/AIDS

Introduction The prevalence of skin disorders in AIDS patients treated in the palliative care setting is exceptionally high. Unfortunately, accurate diagnosis and proper treatment of skin diseases in both HIV and AIDS can be an especially... Read more »